ANSWERS: 5
  • question was edited........answer deleted.
  • The person will get very sick and need to be rushed to the hospital. Death is always a possibility.
  • Well, it all depends. Advil PM is not a drug for suicide really. Even in huge doses. A person might fall asleep for awhile, or if it upset their stomach they would barf it all up and be really sick to their stomach. A VERY small percentage of people who try to kill themselves using MUCH stronger pills are even successful. They usually end up sick at home, or at a hospital getting their stomach pumped (not fun at all!) or sometimes they hurt their brains and are alive for a long time (in beds or a wheelchair often) and have to be fed and taken care of like they were a baby, for years by parents, friends, or nurses. It's not a fun way to live I am sure. Pills are not a good way at all to commit suicide if anyone really wants to be at all successful. Hope this helps you with your story.
  • i took 36 and all that happened is that i had a small seizure i wasnt suicidal i just got the drug name mixed up with something else that you need to take twice the amount of to get high i should have only taken about 15 to get high of the sleeping pills but i thought they were something else and took 36 instead
  • 6-6-2017 Razors pain you; Rivers are damp; Acids stain you; And drugs cause cramp. Guns aren't lawful; Nooses give; Gas smells awful; You might as well live. ~ Dorothy Parker www.breakoutofthebox.com/resume.htm

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy